Aa
A
A
Close
Avatar universal
acne
my doctor recommended me to to use nadibact creme at night and glocin gel in the day time. but within 2 days my cheeks have become totally red and lots of acne has developed.


should  i continue its use??? or recommend me proper solution.
thnk u
Cancel
1 Answers
Page 1 of 1
309783 tn?1271961829
It is better to just use one acne gel, to minimise the risk of irritation. Use a bland soap-free cleanser until your skin is normalised. I recommend Physiological Gel by La Roche-Posay. Go back to your doctor for a more gentle acne gel. I recommend Differin which is very effective and well tolerated.
Alternatively, he could prescribe you an oral antibiotic to kill acne-causing bacteria without irritating the skin. Female acne patients will also respond well to a special contraceptive pill called Yasmin which blocks the action of acne-causing hormones on the skin.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources